# SDR HNAA9900094

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996HA
- Make and model: Dhav DHC8201
- Aircraft serial: 497
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Indication Light
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED T/O DUE TO ABSENCE OF A/F ARM LIGHT.  TRIMMED ENG, OPS CHECK GOOD.
